Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i3.80
pages 60-66

On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Konstantin A. Kuznetsov
Dnepropetrovsk State University

SINOPSIS

An algorithm for solution of continuous stochastic problem of optimal partitioning of a set Ω ⊂ En in the Euclidean space into nonintersecting subsets is presented. Analytical expressions for the functions being parts of the objective functional are unknown, however, independent random realizations of these functions at points Xn ∈ Ω can be observed.


Articles with similar content:

Matrix Algorithms of Accelerated Computation of Fast Fourier Transform and Fast Hartley Transform
Telecommunications and Radio Engineering, Vol.56, 2001, issue 3
S. L. Zlobin, A. Ya. Stal'noy
GAUSSIAN PROCESS ADAPTIVE IMPORTANCE SAMPLING
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 2
Keith R. Dalbey, Laura P. Swiler
ESTIMATION OF THE LIMITING DEVIATIONS OF THE TRAJECTORY PARAMETERS OF AN AIRCRAFT DURING AUTOMATIC LANDING
TsAGI Science Journal, Vol.49, 2018, issue 4
Vasiliy Aleksandrovich Yaroshevsky, Viktor Petrovich Kuzmin
TURBULENT SCALAR TRANSFER AND ITS DEPENDENCE ON THE SCHMIDT NUMBER
TSFP DIGITAL LIBRARY ONLINE, Vol.3, 2003, issue
Paolo Orlandi, Robert Anthony Antonia
Optimal Distributed Control of Singularly Perturbed Parabolic Periodic Systems (Control Global Restrictions)
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
Irina V. Shapoval